# SDR DALA2014082504717

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 88,213 hours, 42,138 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Inoperative
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO LT ENGINE DUAL FIRE LOOP FAILURE.  MAINTENANCE FOUND TS5251A LP1 AND TS5251B LP2 WITH INTERMITTMENT SHORTS TO GROUND.  REPLACED LP1 AND 2 IAW AMM 26-11.  AFOLTS CIRCUIT CARD REPLACED IAW MCC REQUESTED.  PERFORMED ENGINE RUN NO FAULTS PERFORMED SYS TEST IAW AMM 26-11-00-501 CKS NORMAL.
